MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
(b)(6) clinical study.It was reported that stent damage occurred.The subject underwent treatment with eluvia drug-eluting stent treatment on (b)(6) 2021 as a part of the (b)(6) clinical trial.The target lesion #001 was in the right mid superficial femoral artery (sfa) with unknown proximal reference vessel diameter and unknown distal reference vessel diameter and 100% stenosis and tasc ii lesion classified as c.Prior to target lesion treatment, pre-dilatation was performed with a 6 mm x 150 mm non-boston scientific drug coated balloon.Treatment of the target lesion was performed by placement of study device, eluvia drug coated stent of 7.0 mm x 120 mm, 130cm followed by placement of 7.0 mm x 100 mm eluvia drug eluting stent.Post target lesion treatment was done with the non-boston scientific study device.Post treatment, the final residual stenosis was noted to be 10%.On (b)(6) 2021, during the index procedure, the 7x120, 130 cm eluvia drug eluting stent was difficult or unable to deploy in the target lesion and the 7.0 mm x 120 mm, 130cm eluvia drug eluting stent was damaged.In addition, during the index procedure, the 7x80, 130 cm eluvia drug eluting stent was damaged.No further action was taken.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12984552
Report Number2134265-2021-15245
Device Sequence Number5707228
Product Code NIU
UDI-Device Identifier08714729876717
UDI-Public08714729876717
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0027425093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient RaceBlack Or African American